Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on $ \pi (x) = o(x)$


Author: S. E. Mamangakis
Journal: Proc. Amer. Math. Soc. 13 (1962), 664-665
MSC: Primary 10.42; Secondary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1962-0143739-4
MathSciNet review: 0143739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960, pp. 349-350.
  • [2] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, Erster Band, B. G. Teubner, Leipzig, 1909, pp. 67-71.
  • [3] Karl Prachar, Primzahlverteilung, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957 (German). MR 0087685

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.42, 10.43

Retrieve articles in all journals with MSC: 10.42, 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143739-4
Article copyright: © Copyright 1962 American Mathematical Society